Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 102

1.

Severe chronic diarrhea induced by ticlopidine.

Fraga MD, García B, Agud JL, Marco J, de Juana P, Cervero M.

Ann Pharmacother. 1996 Dec;30(12):1496. No abstract available.

PMID:
8968466
2.

[Ticlopidine-induced lymphocytic colitis].

Rosa I, Nahon S, Cohen C, Abd Alsamad I, Fléjou JF, Hagege H, Chousterman M.

Ann Med Interne (Paris). 1999 Sep;150(5):437-9. French.

PMID:
10544755
3.

[Ticlopidine, diarrhea and lymphocytic colitis].

Swine C, Cornette P, Van Pee D, Delos M, Melange M.

Gastroenterol Clin Biol. 1998 Apr;22(4):475-6. French. No abstract available.

4.

Delayed chronic diarrhea and weight loss possibly due to ticlopidine therapy.

Mansoor GA, Aziz K.

Ann Pharmacother. 1997 Jul-Aug;31(7-8):870-2.

PMID:
9220049
5.

[Lymphocytic colitis during ticlopidine therapy].

Schmeck-Lindenau HJ, Kurtz W, Heine M.

Dtsch Med Wochenschr. 1998 Apr 9;123(15):479. German. No abstract available.

PMID:
9581166
6.

[Lymphocytic colitis and ticlopidine].

Brigot C, Courillon-Mallet A, Roucayrol AM, Cattan D.

Gastroenterol Clin Biol. 1998 Mar;22(3):361-2. French. No abstract available.

7.

Lymphocytic colitis, induced by ticlopidine.

Feurle GE, Bartz KO, Schmitt-Gräff A.

Z Gastroenterol. 1999 Nov;37(11):1105-8. Review.

PMID:
10604225
8.

Ticlopidine induced colitis: a histopathological study including apoptosis.

Berrebi D, Sautet A, Flejou JF, Dauge MC, Peuchmaur M, Potet F.

J Clin Pathol. 1998 Apr;51(4):280-3.

9.

Severe aplastic anemia induced by ticlopidine: report of a case.

Su CC, Tseng CD, Hwang JJ, Tien HF, Lee YT.

J Formos Med Assoc. 1995 Nov;94(11):689-91. Review.

PMID:
8527978
10.

[Severe chronic diarrhea during treatment with ticlopidine].

Chassany O, Bacq Y, Metman EH, Gillion JM, Dorval ED, Jankowski JM.

Gastroenterol Clin Biol. 1989 Nov;13(11):950. French. No abstract available.

PMID:
2612838
11.

[Severe chronic diarrhea caused by ticlopidine].

Rota Roca MR, Castellote J, Xiol X, Sánchez Gili M.

Med Clin (Barc). 1992 Mar 14;98(10):397-8. Spanish. No abstract available.

PMID:
1564975
12.

[A case of ticlopidine induced acute cholestatic hepatitis and pure red cell aplasia].

Lee JY, Park EB, Ahn JH, Suh SJ, Jung YK, Kim JH, Shin BK, Yang JH, Yeon JE, Byun KS.

Korean J Hepatol. 2008 Mar;14(1):102-7. doi: 10.3350/kjhep.2008.14.1.102. Korean.

13.

Ticlopidine-induced severe neutropenia.

Gur H, Wartenfeld R, Tanne D, Solomon F, Sidi Y.

Postgrad Med J. 1998 Feb;74(868):126-7. No abstract available.

14.

[Chronic diarrhea and ticlopidine].

Díaz Morant V, Molina Ruano FJ, Manteca González R, Cañamero Peral D, Miramón López J.

Gastroenterol Hepatol. 1995 Jun-Jul;18(6):354-5. Spanish. No abstract available.

PMID:
7627828
15.

Probable ticlopidine-induced severe aplastic anemia and cholestatic hepatitis.

Sánchez-Bisonó JR, Gómez-Moli J, Escudero-Cantó M.

Haematologica. 1997 Sep-Oct;82(5):639. No abstract available.

16.

[Severe diarrhea caused by Ticlid associated with disorders of small intestine motility].

Guédon C, Bruna T, Ducrotté P, Lerebours E, Denis P, Colin R.

Gastroenterol Clin Biol. 1989 Nov;13(11):934-7. Review. French.

PMID:
2693184
17.

[Ticlopidine (Ticlid) and severe bone marrow aplasia].

Michon-Pasturel U, Rose C, Boulanger E, Pagniez D, Dequiedt P, Bauters F.

Rev Med Interne. 1996;17(12):1041. French. No abstract available.

PMID:
9008756
18.

[Severe neutropenia induced by ticlopidine. Presentation of two cases and review of the literature].

de la Torre Lima FJ, Prada Parda JL, López López R, del Arco Jiménez A.

An Med Interna. 2002 Jul;19(7):376-7. Spanish. No abstract available.

PMID:
12224149
19.

[Chronic diarrhea caused by ticlopidine].

Valdés Oliveras M, Barenys de Lacha M, Abad Lacruz A, Admetlla Falgueras M.

An Med Interna. 1993 Oct;10(10):520. Spanish. No abstract available.

PMID:
8136438
20.

[Ticlopidine induced cholestatic hepatitis].

de la Iglesia Martínez F, Trinidad Sanjosé JC, Nicolás Miguel R, Ramos Polledo V, Pellicer Vázquez C, Diz-Lois Martínez F.

An Med Interna. 2000 Sep;17(9):504-5. Spanish. No abstract available.

PMID:
11100540

Supplemental Content

Support Center